Some restrictions of the non-causal impulse response functions

An-Chen Lee*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

The characterization of the non-causal impulse response functions is considered. Specifically, expressions for rational, continuous, non-causal impulse response functions corresponding to different rational factorizations of the spectral density function of continuous ARMA(p, q) models are derived. Furthermore, with the restriction on the continuity condition of impulse response at the origin, certain models are found to be inadmissible representations of the non-causal impulse response functions.

Original languageEnglish
Pages (from-to)1403-1410
Number of pages8
JournalInternational Journal of Systems Science
Volume20
Issue number8
DOIs
StatePublished - 1 Jan 1989

Fingerprint Dive into the research topics of 'Some restrictions of the non-causal impulse response functions'. Together they form a unique fingerprint.

  • Cite this